# SDR DALA2024122612004

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 98,102 hours, 44,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 DURING SCHEDULED EC INSP, FOUND CRACK IN BEARSTRAP OF UPPER FWD CORNER OF L1 DOOR (MKD) FAILED HFEC. CORRECTIVE ACTION: INSTALLED REPAIR AT THE UPPER FWD CORNER OF L1 DOOR, FUSELAGE SKIN PER AMDS WORK CARD 5331-01232-02G AND ERA 623065-14AD, REV ORIG. (6368751)
